liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Conjugate direction methods for solving systems of equations and finding saddle points. Part 2
Computing Center, USSR Academy of Sciences, Moscow.ORCID iD: 0000-0003-1836-4200
1982 (English)In: Engineering Cybernetics, ISSN 0013-788X, Vol. 20, no 4, 23-31 p.Article in journal (Refereed) Published
Abstract [en]

This article is the second part of a paper devoted to the development of methods of pseudo-orthogonal directions for solving systems of nonlinear equations (for part I see Eng. Cybern. 1982, Vol. 20, No. 3, p. 13-19). An approach is developed for studying the reate of convergence of such methods. Local quadratic convergence of the proposed methods to the solution of the system of equations is proven. This implies the quadratic convergence of some methods of unconstrained minimization: the method of parallel displacements, Zangull's method, and Powell's method.

Place, publisher, year, edition, pages
1982. Vol. 20, no 4, 23-31 p.
Keyword [en]
conjugate direction methods; methods of pseudoorthogonal directions; systems of nonlinear equations; method of parallel displacements; saddle points; uniformly convex-concave functions
National Category
Computational Mathematics
URN: urn:nbn:se:liu:diva-78880OAI: diva2:536885
It is an English translation of the paper published in Russian in Izvestiya Akademii Nauk SSSR. Tekhnicheskaya Kibernetika. Izdatel'stvo Nauka, Moskva. [annual vol. (= 6 issues)], Journal, ISSN 0002-3388Available from: 2012-06-25 Created: 2012-06-21 Last updated: 2015-06-02

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Burdakov, Oleg
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 62 hits
ReferencesLink to record
Permanent link

Direct link